# SDR 07FDEA02568

- Difficulty date: July 23, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,463 hours, 19,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812225
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SIMILAR DEFORMATIONS ON SKIN PANEL (BOTH RHS AND LHS) BETWEEN C51 AND C52, P39-40.  REPAIR PERFORMED BY DRESSING BACK THE DENTS, PERFORMING ROTOTEST AND HFEC AND INSTALLING HL11VF5 FASTENERS IAW EA 6-53-15-103318 AND RAS 046898/014/2006.
